# SDR RRXA010022

- Difficulty date: March 13, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N996CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46162
- Aircraft time: 69,521 hours, 23,134 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Slot Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST HYDRAULICS DOWN TO THE STAND-PIPE.  PERFORMED  PROCEDURES PER QRH ABNORMAL CHECKLIST.  REPLACED O-RINGS ON SLOT VALVE PER DC8 MM 29-10-20, LK AND OPS CK GOOD AT THIS TIME.
